# SDR SWIA200412953

- Difficulty date: February 25, 2004
- Submitted: March 3, 2004
- Operation: Air carrier
- Aircraft: N413SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7102
- Aircraft time: 21,756 hours, 18,794 cycles
- System (JASC): 2760 · Drag Control System
- Part: Pcu
- Part number: 270007
- Condition: Malfunctioned
- Location: Flt Spoilers
- Stage of operation: TX
- How discovered: O
- Nature of condition: J, F
- Precautionary procedure: O

## Discrepancy

ON TAXI-OUT, SPOILERON FAULT MESSAGE AND WHITE LT SPOILERON BOX.  REPLACED LEFT INBOARD SPOILERON PCU WITH SERVICEABLE UNIT.  LEAK, OPS CHECK GOOD.  P/N: 27000-7, S/N OFF: 0590.
